# SDR 96ZZZX1767

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 45523
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: LB6107881
- Condition: Broken
- Location: Nodal Beam
- Part time: 743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BROKEN.  ELASTOMERIC BEARINGS ARE SEPARATED FROM THE INNER RACE OF THE BEARING.  REPLACED WITH NEW BEARINGS IAW BHT T.B. 222U-91-57.
